MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE NC QUANTUM APEX¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC - MAPLE GROVE NC QUANTUM APEX¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493912412400
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/13/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.(b)(4).Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is operational context as device performance was limited due to anatomical/procedural factors.(b)(4).
 
Event or Problem Description
It was reported that during a percutaneous catheter intervention procedure, catheter entrapment occurred.The target lesion was located in the ramus intermedius.A 4.00x12mm nc quantum apex mr balloon catheter was advanced to the lesion.After dilation with 22 bar, the balloon catheter was removed, but it entrapped on the guidewire.Both devices were removed together.The procedure was completed with this device.No patient complications were reported and the patient's status was well.

Brand Name
NC QUANTUM APEX¿
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6239510
Report Number2134265-2016-12519
Device Sequence Number16321206
Product Code LOX
UDI-Device Identifier08714729783305
UDI-Public(01)08714729783305(17)20190831(10)0019539290
Combination Product (Y/N)N
PMA/510(K) Number
K121667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model NumberH7493912412400
Device Catalogue Number39124-1240
Device Lot Number0019539290
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2016
Initial Report FDA Received Date01/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1